# SDR QXEA2024061900158

- Difficulty date: June 13, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N647QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000773
- Aircraft time: 14,140 hours, 9,531 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD SEAT TRACK BEAM AT FR 84 CORROSION. COMPLIED WITH EC ETD2024-170-015406 PERMANENT REPAIR-LH INBOARD SEAT TRACK BEAM AT FR 84 CORROSION REF EAMS H9579
